# SDR UIEA2021060101222

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,184 hours
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT SKIN V STAB O/B SIDE EXTERNAL SURFACE( CUT OUT THE DAMAGED AREA, RECORD THE CUTOUT AREA CDIA=1".  35" FROM FWD EDGE. 9.75" FROM LWR BOND THE REPAIR PARTS WITH FILM ADHESIVE CURE AT 250F FROM MINIMUM 90 MINUTES WITH MINIMUM VACUUM OF 20 IN/GH IAW 747-400F SRM 51-70-10-2R-0 REV.91.  CONDITION CHECK NORMAL. )
